Biographical Note on our Paper Entitled: Classifying Associative Quadratic Algebras of Characteristic not Two as Lie Algebras
Journal of Lie theory, Tome 20 (2010) no. 1, p. 213
Cet article a éte moissonné depuis la source Heldermann Verlag
We correct the record of our paper in J. of Lie Theory 19 (2009) 543--555. The results are contained in the previously published article by A. Elduque, Quadratic alternative algebras, J. Math. Phys 31 (1990) 1--5.
Classification :
16U99, 17B20, 17B30, 17B60
Mots-clés : Associative quadratic algebra, Lie algebra, nilpotent Lie algebra, solvable Lie algebra, quaternion skew field, classification
Mots-clés : Associative quadratic algebra, Lie algebra, nilpotent Lie algebra, solvable Lie algebra, quaternion skew field, classification
@article{JLT_2010_20_1_JLT_2010_20_1_a11,
author = {H. H�hl and M. Weller },
title = {Biographical {Note} on our {Paper} {Entitled:} {Classifying} {Associative} {Quadratic} {Algebras} of {Characteristic} not {Two} as {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {213--213},
year = {2010},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a11/}
}
TY - JOUR AU - H. H�hl AU - M. Weller TI - Biographical Note on our Paper Entitled: Classifying Associative Quadratic Algebras of Characteristic not Two as Lie Algebras JO - Journal of Lie theory PY - 2010 SP - 213 EP - 213 VL - 20 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a11/ ID - JLT_2010_20_1_JLT_2010_20_1_a11 ER -
%0 Journal Article %A H. H�hl %A M. Weller %T Biographical Note on our Paper Entitled: Classifying Associative Quadratic Algebras of Characteristic not Two as Lie Algebras %J Journal of Lie theory %D 2010 %P 213-213 %V 20 %N 1 %U http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a11/ %F JLT_2010_20_1_JLT_2010_20_1_a11
H. H�hl; M. Weller . Biographical Note on our Paper Entitled: Classifying Associative Quadratic Algebras of Characteristic not Two as Lie Algebras. Journal of Lie theory, Tome 20 (2010) no. 1, p. 213. http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a11/